# SDR C2XA06IA122

- Difficulty date: August 2, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145EP
- Aircraft serial: 145595
- Aircraft time: 9,938 hours, 7,794 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2426, THE CREW REPORTED A STRONG ELECTRICAL BURNING ODOR IN THE COCKPIT AND CABIN AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT ELECTRICAL COMPONENTS, RAN THE PACKS FOR EXTENDED PERIOD WITH NO ODOR NOTED.  THE AIRCRAFT WAS SUBSEQUENTLY APPROVED FOR RETURN TO SERVICE.
